Rigid and Schurian modules over cluster-tilted algebras of tame type

Marsh, RJ orcid.org/0000-0002-4268-8937 and Reiten, I (2016) Rigid and Schurian modules over cluster-tilted algebras of tame type. Mathematische Zeitschrift, 284 (3). pp. 643-682. ISSN 0025-5874

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer-Verlag Berlin Heidelberg 2016. This is an author produced version of a paper published in Mathematische Zeitschrift. The final publication is available at Springer via https://doi.org/10.1007/s00209-016-1668-z
Keywords: Almost split sequences, cluster algebras, cluster categories, cluster-tilted algebras, c-vectors, d-vectors, Q-coloured quivers, tame hereditary algebras
Dates:
  • Published: December 2016
  • Accepted: 28 January 2016
  • Published (online): 12 April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/G007497/1
Depositing User: Symplectic Publications
Date Deposited: 02 Feb 2016 12:54
Last Modified: 14 Apr 2017 03:14
Published Version: https://doi.org/10.1007/s00209-016-1668-z
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00209-016-1668-z

Share / Export

Statistics